The correctness of the formulae for the radiation of sound from a duct

P. le Grand

Research output: Contribution to journalArticleAcademic

29 Downloads (Pure)
Original languageUndefined
Pages (from-to)449-450
JournalJournal of sound and vibration
Volume54
Issue number3
DOIs
Publication statusPublished - 1977

Keywords

  • IR-68021

Cite this

@article{3cb939cce07144eb863f2fa0211d1053,
title = "The correctness of the formulae for the radiation of sound from a duct",
keywords = "IR-68021",
author = "{le Grand}, P.",
year = "1977",
doi = "10.1016/0022-460X(77)90452-7",
language = "Undefined",
volume = "54",
pages = "449--450",
journal = "Journal of sound and vibration",
issn = "0022-460X",
publisher = "Academic Press Inc.",
number = "3",

}

The correctness of the formulae for the radiation of sound from a duct. / le Grand, P.

In: Journal of sound and vibration, Vol. 54, No. 3, 1977, p. 449-450.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - The correctness of the formulae for the radiation of sound from a duct

AU - le Grand, P.

PY - 1977

Y1 - 1977

KW - IR-68021

U2 - 10.1016/0022-460X(77)90452-7

DO - 10.1016/0022-460X(77)90452-7

M3 - Article

VL - 54

SP - 449

EP - 450

JO - Journal of sound and vibration

JF - Journal of sound and vibration

SN - 0022-460X

IS - 3

ER -